Consumer Review: I Experienced Heart Palpitations And Nausea When I Accidentally Mixed Ripped Fuel And Aspirin.
I've been taking ripped fuel for four days. I felt a change immediately, today I was scared. I mistakenly took aspirin, not thinking about effects it has mixed with the ripped fuel. I was literally "high" and jittery, with heart palpitations and nausea. Also, I spoke to others about it in the gym and no one, I mean no one, recommends taking more than three capsules a day. Never after lunch, and always with a meal (if you want to sleep at night). It will help your workouts but cycle off days with on days...best combo is three on, three off. You will be raging lunatic if you abuse this supplement..after all it is a supplement, not a fix.
Ripped Fuel already contains a lot of aspirin, so adding more
would probably do that to you.
Share this page:
a Review or Question
Join the conversation by e-mailing your supplement review or question
To maintain quality, we review each submission before posting.